# SDR YYFA20080004

- Difficulty date: December 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 6224096002
- Part serial: 3960
- Condition: Inoperative
- Location: Pa System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SYS INTERMITTENT.
